Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
A patient needs, and is under, 250 mg of Depakote twice a day. If shift to Depakote ER is desired, what should the dose be then, 250 ER or 500 mg ER?
3 answers • 19 Dec 2009
... that this makes me more depressed. My psychiatrist said it is from depakote. When I asked about topamax he said he wouldn't prescribe me ...
1 answer • 10 Nov 2010
... the following medications focolin resperdal-depakote-he seems to eat all day long is this common for a 14 year old boy-he's been on these ...
4 answers • 26 Nov 2011
... that i now am Bipolar! But this is causing to much weight gain. Is there a different or better medication that I can talk to my doc about, other ...
9 answers • 13 Apr 2013
I am taking?. Amiodarone which has a high incidence of liver disease side effects. I am also using Lorazepam for anxiety. It appears that Depakote ...
1 answer • 9 Jan 2015